# SDR 2016FA0000631

- Difficulty date: December 13, 2016
- Submitted: December 13, 2016
- Operation: General aviation
- Aircraft: N300PH
- Make and model: Emb EMB-505
- Aircraft serial: 50500306
- Aircraft time: 326 hours, 258 cycles
- Engine: Pwa PW535A
- Engine time: 326 hours, 258 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 400SG180Q
- Part serial: S00133XL
- Condition: Failed
- Location: Zone 400
- Part time: 326 hours, 258 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE NR 1 ENGINE STARTER GENERATOR,SUFFERED A CATASTROPHIC FAILURE.
